Issue Title
Vol 14, No 6 (2018) Flat geometric-nonlinear shear strains
Abstract PDF
(Rus)
Bakushev S.V.
No 3 (2015) MATHEMATICAL MODELS OF THE IMPROVEMENTED CALCULATION ON DURABILITY OF CONTINUOUS AVIATION CONNECTIONS WITH ACCOUNT OF THEIR COMPLIANCE
Abstract PDF
(Rus)
Firsanov V.V.
No 1 (2012) NUMERICAL SOLUTION OF THE FLAT PROBLEM OF ELASTICITY THEORY WITH TAKING INTO ACCOUNT THE ANISOTROPY OF MATERIALS
Abstract PDF
(Rus)
Nizomov J.N., Hojiboe A.A., Hojiboev O.A.
No 2 (2012) THE DECISION OF PHYSICALLY NONLINEAR FLAT PROBLEM OF THE THEORY OF ELASTICITY AND ITS APPLICATION TO CALCULATION OF THE BEAMS CONTACTING WITH BED
Abstract PDF
(Rus)
Ivanov S.P., AKhMETShIN M.N., Akhmetshin M.N.
1 - 4 of 4 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"